How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Rollins Your Own Question
Dr. C. Rollins
Dr. C. Rollins, Pharm. D.
Category: Pharmacy
Satisfied Customers: 671
Experience:  Knowledge in hormone replacement therapy, pediatrics, compounding, long term care, retail, hospice, etc.
74170494
Type Your Pharmacy Question Here...
Dr. C. Rollins is online now
A new question is answered every 9 seconds

I was taking Monopril Plus (12.5) Have been put on a new

Customer Question

Hi, I was taking Monopril Plus (12.5) Have been put on a new product called Perindopril Erbumine 4mg (same as 5mg). I find I have puffy eyes and am a bit breathless. Do I need to increase doseage. Thanks. Leonie
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Esomeprazole 20mg, Sertralinje 50mgm, Atorvastatin SZ, 20mg, cardia Asprin 100mg, plus the above.
JA: Anything else in your medical history you think the doctor should know?
Customer: No.
Submitted: 1 month ago.
Category: Pharmacy
Expert:  Dr. C. Rollins replied 1 month ago.

If you are having these side effects I would advise having your doctor change you to another medication that will not cause you to have these side effects. I would not suggest increasing the dose. Hopefully this fully answers your question. Once satisfied please rate my answer. Thanks.

Customer: replied 1 month ago.
Thanks for the information. I will take your advise and see a doctor.
Leonie
Expert:  Dr. C. Rollins replied 1 month ago.

Your welcome at your convenience please rate my answer as this is how I get credit for assisting you. Thanks,

Related Pharmacy Questions